Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Bifurcation in the Mathieu equation with three independent parameters

Authors: A. Cañada and P. Martínez-Amores
Journal: Quart. Appl. Math. 37 (1980), 431-441
MSC: Primary 34B30; Secondary 34C25, 58F14
DOI: https://doi.org/10.1090/qam/564734
MathSciNet review: 564734
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34B30, 34C25, 58F14

Retrieve articles in all journals with MSC: 34B30, 34C25, 58F14

Additional Information

DOI: https://doi.org/10.1090/qam/564734
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society